advertisement
Question
Posted by: blossom | 2010/09/03

WORSENING ALLERGIES AND SYMPTOMS

I periodically break out in a very red, raised blistery rash on the whole of my chest area, and sometimes on my face and ears. It is very itchy and painful on contact with anything. I last had this when i was ill with flu, 2 weeks agom and I was given anti-histamines and cortizone tablets. It cleared up and I also gave up eating sunflower seeds in case it had contributed. Now after 2 days of eating pumpkin seeds, the rash has reappeared with all the accompanying side effects. I can only assume that it must be the pumpkin seeds. Does this sound feasible?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageEnviroHealth expert

Hi. It's possible but not likely it's sunflower/pumpkin seeds. There are many possible causes, and you must see a doctor to find out the cause without delay. You may need to have an allergy test.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: EnviroHealth Expert | 2010/09/13

Hi. It's possible but not likely it's sunflower/pumpkin seeds. There are many possible causes, and you must see a doctor to find out the cause without delay. You may need to have an allergy test.

Reply to EnviroHealth Expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement